Advil, Industrial Pack, 50/2's box

Item Number: 5304
0.34 lb

Advil, Ibuprofen 200 mg, tablets, 50/2's per box


Case Qty: 24
addthis

 
Advil®

Well known pain reliever and fever reducer.

  • Coated tablets
  • Active ingredient: Ibuprofen 200 mg per tablet
  • 50 packets of 2 tablets, 100 total tablets
  • For HART brand alternative try PROPRINAL #5694
No recommended products at the moment.